Journal of the American Mathematical Society. Volume 18, Number 1, 2005

Journal of the American Mathematical Society Contents of Volume 18, Number 1 Polylogarithms, regulators, and Arakelov motivic complexes A. B. Goncharov J. Amer. Math. Soc. 18 (2005), 1-60. Multidimensional viscous shocks I: Degenerate symmetrizers and long time stability...

Täydet tiedot

Tallennettuna:
Bibliografiset tiedot
Päätekijä: American Mathematical Society
Aineistotyyppi: Artikkeli
Kieli:English
Julkaistu: American Mathematical Society 2009
Aiheet:
Linkit:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/101
Tagit: Lisää tagi
Ei tageja, Lisää ensimmäinen tagi!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt